Open Access

When universal separated graph $C^*$-algebras are exact


Abstract

We consider when the universal $C^*$-algebras associated to separated graphs are exact. Specifically, for finite separated graphs we show that the universal $C^*$-algebra is exact if and only if the $C^*$-algebra is isomorphic to a graph $C^*$-algebra which occurs precisely when the universal and reduced $C^*$-algebras of the separated graph are isomorphic.

Key words: Edge-colored directed graph, separated graph, $C^*$-algebra, exact.


Full Text





Article Information

TitleWhen universal separated graph $C^*$-algebras are exact
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 2, 126-140
DOI10.31392/MFAT-npu26_2.2020.05
MathSciNet MR4127610
MilestonesReceived 17.01.2018; Revised 21.01.2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Benton L. Duncan
Department of Mathematics, North Dakota State University, Fargo, North Dakota, USA


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Benton L. Duncan, When universal separated graph $C^*$-algebras are exact, Methods Funct. Anal. Topology 26 (2020), no. 2, 126-140.


BibTex

@article {MFAT1345,
    AUTHOR = {Benton L. Duncan},
     TITLE = {When universal separated graph $C^*$-algebras are exact},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {2},
     PAGES = {126-140},
      ISSN = {1029-3531},
  MRNUMBER = {MR4127610},
       DOI = {10.31392/MFAT-npu26_2.2020.05},
       URL = {http://mfat.imath.kiev.ua/article/?id=1345},
}


References

Coming Soon.

All Issues